# SDR C2XA03BT039

- Difficulty date: March 14, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N16944
- Make and model: Emb EMB-145ER
- Aircraft serial: 145045
- Aircraft time: 10,593 hours, 8,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EWR  ON PREFLT FOUND MAIN CABIN DOOR EMERGENCY LIGHTS INOP.  RERACKED EMERGENCY BATTERY IAW EMB 145MM 33-50-04.  OPS CHECK GOOD.
